Brown spotting @ 5 dpo?

iVillage Member
Registered: 11-11-2008
Brown spotting @ 5 dpo?
5
Mon, 11-14-2011 - 10:01am

Hi Ladies,

Sorry if this thread is TMI, but I was just wondering if anyone has had this happen before?

iVillage Member
Registered: 11-11-2008
Tue, 11-15-2011 - 9:54am
Wow Lex, that is really good that they are impressed with your levels. That's way better than them being low, right?

My temp shot right back up this morning :). I have never had this happen during my cycles, however I am trying not to get my hopes up b/c every time something 'new' happens I think it's going to lead to a BFP and then I am even more disappointed, know what I mean? So we will see! This 2ww seems to be taking forever again :)
iVillage Member
Registered: 08-03-2011
Mon, 11-14-2011 - 6:22pm
Well my doctor is always *sooooo impressed* with my progesterone levels. They have been 36, 33, and 57. But I've heard anything over 15 on a medicated cycle is good.
iVillage Member
Registered: 11-11-2008
Mon, 11-14-2011 - 4:38pm
Thank you Suz and Lex for your replies :). I am going tomorrow for my blood work to test my progesterone level. I will be 7 dpo then, so we will see. Lex, what is the range they are wanting to see when on Clomid, do you know?

I have had no more spotting since then, so I guess time will tell if it's the beginning of AF or IB!! Lex, I hope my temp goes back up tomorrow too! I will keep you posted!!
iVillage Member
Registered: 08-03-2011
Mon, 11-14-2011 - 12:57pm
I agree with a lot of what suz said. Is your doctor giving you a 7 DPO progesterone test? If you do have a LP problem that test will be telling of that.

However, I hope your temp shoots back up and this is implantation!! Have you had anymore spotting?
iVillage Member
Registered: 07-10-2008
Mon, 11-14-2011 - 10:07am
I have way too much experience with the brown stringy stuff, as do a few other ladies on here. We lovingly (NOT) refer to it as "spot." It happens to me nearly every month for several days before AF shows. I finally got put on progesterone supplements because this can be a symptom of low progesterone. Although mine wasn't technically considered low, it is on the low side of normal. So far, the progesterone supplement has kept the brown spotting away this month.
That is just one thing to consider. It can be due to a number of things. Maybe its implantation bleeding, or it could be from your body getting used to Clomid?? I've no experience with that, so I'm not sure. If it continues, I would probably let your doctor know so she can measure your progesterone or test for other things.
Maybe its a good sign though...especially if its from implantation. :) Keep us posted!